Facebook Pixel
EmpowHER Guest

pregnancy scare please help after morning after pill

By Anonymous February 14, 2017 - 11:49pm
Rate This

I hope you can help me. I had unprotected sex. I drank the Plan B after 18 hours. After a week I had like a mini mensturation, first day light pink next day heavy bleeding abdominal pains dark red cloths , third day only spotting of dark red 4 th day only spotting 5th day as well on the 6th day it was brown discharge only spotting , I took a pregnancy test before this occured and have not had sex till now im worried the preg test by the way was negative blood test and urine test , is this my period my period cycle is 7 days , will I still get my period , but my period was due these days I had mini mensturation do you think there is a chance pregnant please help

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to our community with your question.

You did not become pregnant. Plan B was effective and worked to prevent this from happening.

The bleeding was proof of this. Since the bleeding happened at the same time that your period was due, consider this your monthly period.

Changes to the menstrual cycle are a side effect of the pill. Do not be alarmed if your next period starts earlier or later than expected. This should only be about five days. Your next period can start on time. Flow might be lighter or heavier than normal.


February 15, 2017 - 9:11am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!